# SDR A6WA20121114589

- Difficulty date: November 1, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON LEFT FLOOR SILL FROM FS 559+80 TO 621.00.  LEFT SILL REQUIRES REPLACEMENT.
